# SDR RAIA201105250002

- Difficulty date: May 25, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145187
- Aircraft time: 26,597 hours, 25,024 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Linkage
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT CREW INSPECTION THE FLIGHT CREW REPORTED THE PASSENGER DOOR HARD TO OPEN FROM THE INSIDE.  AIRCRAFT WAS FERRIED TO IAD.  MAINTENANCE INSPECTED AND ADJUSTED PASSENGER DOOR LINKAGE.  DOOR OPS CHECKED GOOD.
